HOME   Japanese    

Kumamoto University Repository System >
Research Center >
Other Studies >
Departmental Bulletin Paper (Other Faculty) >

 

Files in This Item:

File Description SizeFormat
1880-6015v032_041.pdf911KbAdobe PDFView/Open
Title :Meromorphic approximation theorem with respect to a semigroup of holomorphic line bundles in a Stein space
Authors :Abe, Makoto
Issue Date :2009
Citation jtitle :Toyama mathematical journal
vol. :32
start page :41
end page :57
Abstract :We give a meromorphic approximation theorem with respect to a semigroup of holomorphic line bundles in a reduced Stein space, which generalizes both Theoreme 2 of Hirschowitz (Ann. Scuola Norm. Sup. Pisa (3) 25:47-58, 1971) and Theorem 11 of Abe (Ann. Mat. Pura Appl. (4) 184:263-274, 2005).
Type Local :紀要論文
ISSN :18806015
Publisher :富山大学
URI :http://hdl.handle.net/2298/18113
Appears in Collections:Departmental Bulletin Paper (Other Faculty)
Please use this identifier to cite or link to this item: http://hdl.handle.net/2298/18113